Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 1, Pages 93-112
A simple asymptotically optimal filter over an infinite horizon
Tel Aviv University, Department of Electrical Engineering-Systems, Tel Aviv 69978, Israel
Received 1 October 1999; Revised 1 October 2000
Copyright © 2001 P. Chigansky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A filtering problem over an infinite horizon for a continuous time signal
and discrete time observation in the presence of non-Gaussian white noise
is considered. Conditions are presented, under which a nonlinear Kalman
type filter with limiter is asymptotically optimal in the mean square sense
for long time intervals given provided the sampling frequency is sufficiently high.